# SDR R61A201311201225

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 5,231 hours, 4,992 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Part serial: K0198
- Condition: Leaking
- Location: Hyd System
- Part time: 8,008 hours, 7,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED NR 2 ENGINE HYD PUMP CAUTION LIGHT. CREW FOLLOWED QRH, CONTACTED MAINTENANCE VIA RADIO AND ELECTED TO DIVERT.  SHORTLY AFTER DIVERTING, ACFT LOST NEARLY ALL OF THE HYD FLUID IN THE NR 2 SYS. CREW DECLARED EMERGENCY IN CASE THEY WOULD BE UNABLE TO TURN OFF RUNWAY AFTER LANDING.  WITH EMERGENCY VEHICLES STANDING BY, CREW LANDED WITHOUT INCIDENT AND STOPPED ON RUNWAY.  ACFT WAS PULLED VIA TUG TO GATE. MAINTENANCE INSPECTED AND FOUND THE ENGINE 2 VARIABLE PUMP LEAKING. MAINTENANCE R & R THE ENGINE NR 2 VARIABLE PUMP AND PERFORMED A SIMPLIFIED FLUSH IAW AMM.  ACFT OPS CHECKED GOOD.
